Journal article icon

Journal article

Parabolic manifolds for semi-attractive holomorphic germs

Actions


Access Document


Publisher copy:
10.1307/mmj/1008719770

Authors


Journal:
Michigan Mathematical Journal
Volume:
49
Issue:
2
Pages:
211-241
Publication date:
2001-01-01
DOI:
ISSN:
0026-2285
Source identifiers:
440094
Language:
English
Pubs id:
pubs:440094
UUID:
uuid:e565af80-9e43-4e23-babc-aadfc17f0f9c
Local pid:
pubs:440094
Deposit date:
2013-12-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP